# SDR DALA2015031902246

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,825 hours, 20,244 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN DENTED AT UPPER EDGE OF FWD LATCH DOOR CUTOUT. REPAIRED AFT CARGO DOOR EXTERIOR SKIN DENT AT UPPER EDGE OF FORWARD LATCH DOOR CUTOUT IAW PRI ER/A 531990-14, REV D AND ER/A 531990-14, REV ORIGINAL.
